MAUDE Adverse Event Report: ACCESSS VASCULAR, INC HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT TERM UNDER 30 DAYS

ACCESSS VASCULAR, INC HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT TERM UNDER 30 DAYS
Model Number MID-141CM
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Complainant noted that infusate was leaking from insertion site during procedure.A break in the catheter was observed once the catheter was removed.
 
Additional Manufacturer Narrative
Complainant reported there was infusate leaking from the insertion site.Catheter was replaced.Health professional noted a break in the catheter at removal.Product was not returned for review and patient condition at device removal was not described.

Brand Name
HYDROMID
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT TERM UNDER 30 DAYS
Manufacturer (Section D)
ACCESSS VASCULAR, INC
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESSS VASCULAR, INC
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
scott blood
749 middlesex turnpike
billerica, MA 01821
7815382025
MDR Report Key22816330
Report Number3015060232-2025-00021
Device Sequence Number21008497
Product Code FOZ
UDI-Device Identifier00850030354334
UDI-Public(01)00850030354334
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K220772
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMID-141CM
Device Catalogue Number80H044104
Device Lot Number04222503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown